# SDR FDEA201712133385

- Difficulty date: December 13, 2017
- Submitted: December 22, 2017
- Operation: Air carrier
- Aircraft: N787FD
- Make and model: Boeing 757222
- Aircraft serial: 26685
- Aircraft time: 71,538 hours, 26,602 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 273N10045
- Part serial: 00952
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDIS  787     32-60  2346     13DEC17  CAE  OPEN  U  LOGPAGES:2251493  DURING CLIMBOUT UPON LANDING GEAR RETRACTION (L/G  HANDLE IN "UP" POSITION) RECEIVED "GEAR DISAGREE"  EICAS MSG WITH ASSOCIATED "GEAR" DISCRETE LT.  COMPLIED WITH QRH. AT 5000 FT, 210 KIAS CYCLED L/G  DOWN THEN UP, NO EICAS, NO UNSAFE INDICATIONS.  REMOVED & REPLACED NOSE GEAR RETRACT ACTUATOR IN                                  REF WITH FDX B757 AMM 32-34-01-4. OP`S & LEAK                                     CHECKED GOOD. OP`S & LEAK OF NOSE GEAR LOCK                                       ACTUATOR GOOD ALSO IN REF WITH B757 AMM 32-34-02-4.                               TIME CHECKS OF EXTENSION & RETRACTION STILL                                       REQUIRED.
